Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 221, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 5, 2012, 6:51 PM CDT for Coffee County, Grundy County, Tennessee. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2012, 6:51 PM CDT (23:51 UTC)
- Expired
- Jul 5, 2012, 7:45 PM CDT
- In force
- 54 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Coffee County, TN, Grundy County, TN
The radar
The Northeast Alabama radar (KHTX), 60 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 7:10 PM CDT | TSTM WND DMG | 12 Se Manchester, TN | TREE SNAPPED AND IS PARTIALLY BLOCKING HWY 41. |
| Jul 5, 7:18 PM CDT | TSTM WND DMG | Altamont, TN | TREES DOWN COUNTY WIDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 2:19 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1407 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1485 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
936
WUUS54 KOHX 052351
SVROHX
TNC031-061-060045-
/O.NEW.KOHX.SV.W.0221.120705T2351Z-120706T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
651 PM CDT THU JUL 5 2012
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN COFFEE COUNTY IN MIDDLE TENNESSEE...
GRUNDY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 745 PM CDT
* AT 649 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
EXTENDED FROM MCMINNVILLE TO CAGLE...AND WERE MOVING SOUTHWEST AT
25 MPH.
* LOCATIONS IMPACTED INCLUDE...
GRUETLI-LAAGER...
TRACY CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND
DAMAGE ALONG THE WARREN AND VAN BUREN COUNTY LINE. TAKE SHELTER NOW
INSIDE A STURDY BUILDING...AND STAY AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM THURSDAY
EVENING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3523 8584 3536 8609 3546 8601 3543 8594
3552 8586 3550 8582 3553 8573 3553 8560
3549 8553 3543 8553 3541 8549 3536 8550
3531 8556 3528 8570 3524 8569 3521 8574
TIME...MOT...LOC 2351Z 024DEG 22KT 3564 8578 3549 8545
$$
AL3 follow-up statements
606
WWUS54 KOHX 060022
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
722 PM CDT THU JUL 5 2012
TNC031-061-060045-
/O.CON.KOHX.SV.W.0221.000000T0000Z-120706T0045Z/
COFFEE TN-GRUNDY TN-
722 PM CDT THU JUL 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GRUNDY AND
SOUTHEASTERN COFFEE COUNTIES UNTIL 745 PM CDT...
AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF MANCHESTER TO
GRUETLI-LAAGER...MOVING SOUTHWEST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
TRACY CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS WARREN AND
VAN BUREN COUNTIES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.
&&
LAT...LON 3523 8584 3536 8609 3546 8601 3543 8594
3552 8586 3550 8582 3553 8573 3553 8560
3549 8553 3543 8553 3541 8549 3536 8550
3531 8556 3528 8570 3524 8569 3521 8574
TIME...MOT...LOC 0022Z 045DEG 27KT 3544 8598 3529 8565
$$
AL554
WWUS54 KOHX 060026 RRA
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
726 PM CDT THU JUL 5 2012
TNC031-061-060045-
/O.CON.KOHX.SV.W.0221.000000T0000Z-120706T0045Z/
COFFEE TN-GRUNDY TN-
726 PM CDT THU JUL 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GRUNDY AND
SOUTHEASTERN COFFEE COUNTIES UNTIL 745 PM CDT...
AT 723 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES SOUTHEAST OF MANCHESTER TO TRACY CITY...MOVING SOUTHWEST
AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN COFFEE AND SOUTHWESTERN GRUNDY
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
GRUNDY COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.
&&
LAT...LON 3523 8584 3536 8609 3546 8601 3543 8594
3552 8586 3550 8582 3553 8573 3553 8560
3549 8553 3543 8553 3541 8549 3536 8550
3531 8556 3528 8570 3524 8569 3521 8574
TIME...MOT...LOC 0026Z 045DEG 27KT 3535 8601 3525 8573
$$
AL029
WWUS54 KOHX 060036
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
736 PM CDT THU JUL 5 2012
TNC031-061-060045-
/O.CON.KOHX.SV.W.0221.000000T0000Z-120706T0045Z/
COFFEE TN-GRUNDY TN-
736 PM CDT THU JUL 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GRUNDY AND
SOUTHEASTERN COFFEE COUNTIES UNTIL 745 PM CDT...
AT 735 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES NORTHEAST OF ESTILL SPRINGS TO MONTEAGLE...MOVING
SOUTHWEST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.
&&
LAT...LON 3523 8581 3523 8584 3527 8591 3529 8594
3533 8602 3552 8586 3550 8582 3553 8573
3553 8560 3528 8570 3524 8569 3521 8574
TIME...MOT...LOC 0035Z 045DEG 27KT 3530 8607 3520 8579
$$
31What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:27 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jul 5, 3:27 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 327 PM CDT THU JUL 5 2012 .SHORT TERM...THUNDERSTORM COMPLEX CONTINUES TO DROP SOUTH SOUTHWESTWARD ACROSS EASTERN KENTUCKY, TOWARD OUR EASTERN COUNTIES, AND SVR TSTM WARNINGS HAVE BEEN ISSUED FOR SOME OF THESE STORMS UP IN KENTUCKY. SOME WIND DAMAGE HAS BEEN REPORTED THIS AFTERNOON AT SEVERAL KENTUCKY LOCATIONS, AND SIMILAR PROBLEMS MAY OCCUR IN OUR NORTHEASTERN PLATEAU COUNTIES BY LATE AFTERNOON. SEVERE THUNDERSTORMS WATCH NO. 471 REMAINS IN EFFECT FOR EASTERN MIDDLE TENNESSEE UNTIL 03Z, IN ANTICIPATION OF THE ARRIVAL OF THE KENTUCKY STORMS. IN ADDITION, ISOLATED THUNDERSTORMS HAVE POPPED UP THIS AFTERNOON IN OTHER PARTS OF THE MID STATE, AND A FEW OF THOSE COULD BECOME STRONG-TO-SEVERE OVER THE NEXT 3 TO 5 HOURS AS WELL. OUTSIDE OF THUNDERSTORM AREAS YOU CAN EXPECT THE BRUTAL HEAT TO CONTINUE UNABATED. THE HEAT ADVISORY FOR AREAS WEST OF THE PLATEAU HAS BEEN EXTENDED THROUGH 08Z, SUN, IN ANTICIPATION OF MORE HOT WEATHER PROBLEMS THROUGH AT LEAST THE FIRST HALF OF THE UPCOMING WEEKEND. HAVE ARRANGED OUR RAINFALL GRIDS FOR TOMORROW IN SIMILAR FASHION TO TODAY'S, WITH THE EXPECTATION OF LITTLE CHANGE IN OVERALL PATTERN, AND SOME OF THE JUICIEST AIR TO OUR NORTHEAST, OVER EASTERN KENTUCKY. CHANCE POPS REMAIN IN PLACE FOR THE CUMBERLAND PLATEAU ON SATURDAY, WITH SLIGHT CHANCE ELSEWHERE. .LONG TERM...MODELS CONTINUE TO PROMOTE A GENERAL PATTERN CHANGE FOR NEXT WEEK, AS OUR HOT BOX HIGH PRESSURE SYSTEM RETROGRADES TO THE ROCKY MOUNTAINS IN THE FACE OF A DEEPENING TROUGH OVER THE EASTERN UNITED STATES. EXPECT A PERIOD OR TWO OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DURING THE SUNDAY THROUGH MONDAY PERIOD, ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. FRONT SHOULD SLIDE SLOWLY SOUTHWARD ACROSS OUR AREA BY TUESDAY NIGHT, WITH LOWER DEW POINTS ACTUALLY WORKING THEIR WAY INTO AT LEAST NORTHERN AND WESTERN PARTS OF OUR FORECAST AREA BY THE MIDDLE OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 76 103 76 103 / 20 20 20 20 CLARKSVILLE 72 103 72 102 / 20 20 20 20 CROSSVILLE 69 94 69 94 / 60 40 40 30 COLUMBIA 74 101 74 100 / 20 20 20 20 LAWRENCEBURG 73 100 73 99 / 20 20 20 20 WAVERLY 74 101 74 100 / 20 20 20 20 && .OHX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 3 AM CDT SUNDAY FOR TNZ005>009-022>030- 056>062-075-093>095. && 19
Hazardous weather outlook, Jul 5, 5:25 AM CDT, 13 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 525 AM CDT THU JUL 5 2012 TNZ010-011-031>034-063>066-077>080-061030- CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE- CUMBERLAND-COFFEE-WARREN-GRUNDY-VAN BUREN- 525 AM CDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT EXCESSIVE HEAT WILL CONTINUE TODAY. HIGHEST HEAT INDICES AROUND 100 IN THE AFTERNOON. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE WITH DAMAGING WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY EXCESSIVE HEAT WILL CONTINUE THROUGH SATURDAY. HIGHEST HEAT INDICES AROUND 100. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED INTO THE WEEKEND. STRONG TO SEVERE STORMS ARE POSSIBLE WITH DAMAGING WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING CRITERIA. TNZ005>009-022>030-056>062-075-093>095-061030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-PERRY- HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-BEDFORD-WAYNE- LAWRENCE-GILES- 525 AM CDT THU JUL 5 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT EXCESSIVE HEAT WILL CONTINUE TODAY. HIGHEST HEAT INDICES AROUND 105 IN THE AFTERNOON. ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE WITH DAMAGING WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY EXCESSIVE HEAT WILL CONTINUE THROUGH SATURDAY. HIGHEST HEAT INDICES AROUND 105. ISOLATED THUNDERSTORMS ARE EXPECTED INTO THE WEEKEND. STRONG TO SEVERE STORMS ARE POSSIBLE WITH DAMAGING WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .SPOTTER INFORMATION STATEMENT... EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING CRITERIA. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 04
In the hours before
Special weather statement, Jul 5, 6:07 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
607 PM CDT THU JUL 5 2012
TNZ060-095-052345-
GILES-MAURY-
607 PM CDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR GILES AND MAURY COUNTIES...
AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF COLUMBIA...MOVING NORTHWEST AT 5
MPH.
THIS STORM WILL BE NEAR...
4 MILES SOUTHWEST OF COLUMBIA BY 645 PM CDT.
PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3541 8721 3543 8721 3544 8722 3543 8724
3546 8729 3548 8727 3550 8729 3550 8727
3553 8728 3569 8707 3553 8690 3530 8704
ALSpecial weather statement, Jul 5, 6:24 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
624 PM CDT THU JUL 5 2012
TNZ060-060000-
MAURY-
624 PM CDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR MAURY COUNTY...
AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COLUMBIA...MOVING SOUTH AT 5 MPH.
SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...BRIEF
HEAVY RAINFALL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3546 8710 3543 8719 3544 8722 3543 8723
3545 8729 3566 8715 3563 8708 3552 8703
3542 8700
31Special weather statement, Jul 5, 6:31 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
631 PM CDT THU JUL 5 2012
TNZ062>064-060030-
CANNON-DE KALB-RUTHERFORD-
631 PM CDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR CANNON...DE KALB AND RUTHERFORD
COUNTIES...
AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF SMITHVILLE...MOVING SOUTHWEST AT
15 MPH.
HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3605 8577 3582 8591 3576 8596 3583 8623
3596 8611 3597 8609 3596 8608 3597 8602
3604 8604 3609 8600 3609 8599 3610 8597
ALSpecial weather statement, Jul 5, 6:34 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
634 PM CDT THU JUL 5 2012
TNZ077-078-060000-
COFFEE-WARREN-
634 PM CDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR COFFEE AND WARREN COUNTIES...
AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF MANCHESTER...MOVING SOUTH
AT 5 MPH.
SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...BRIEF
HEAVY RAINFALL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3554 8601 3563 8607 3565 8604 3566 8601
3565 8600 3568 8598 3559 8590
31Local storm report, Jul 5, 6:42 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
642 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL ETHRIDGE 35.32N 87.30W
07/05/2012 E1.75 INCH LAWRENCE TN PUBLIC
0428 PM TSTM WND DMG ETHRIDGE 35.32N 87.30W
07/05/2012 LAWRENCE TN LAW ENFORCEMENT
A PORTION OF A ROOF ON AN OFFICE BLDG WAS BLOWN OFF IN
ETHRIDGE ALONG HWY 43.
0435 PM TSTM WND DMG ALLARDT 36.38N 84.88W
07/05/2012 FENTRESS TN TRAINED SPOTTER
6 INCH LIMB BROKE OFF TOP OF TREE DUE TO WIND
0443 PM HAIL ETHRIDGE 35.32N 87.30W
07/05/2012 E2.00 INCH LAWRENCE TN PUBLIC
2 INCH HAIL IN ETHRIDGE.
0445 PM TSTM WND DMG ETHRIDGE 35.32N 87.30W
07/05/2012 LAWRENCE TN EMERGENCY MNGR
ROOF AND CEILING BLOWN OFF A HOUSE IN ETHRIDGE.
0450 PM HAIL 2 N LAWRENCEBURG 35.27N 87.34W
07/05/2012 E0.75 INCH LAWRENCE TN PUBLIC
3/4 INCH HAIL JUST NORTH OF LAWRENCEBURG. ALSO...35-40
MPH WINDS.
0455 PM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
07/05/2012 MONTGOMERY TN PUBLIC
TREES DOWN IN CLARKSVILLE.
0500 PM TSTM WND DMG 10 S JAMESTOWN 36.29N 84.94W
07/05/2012 FENTRESS TN PUBLIC
TREES DOWN IN GRIMSLEY.
0505 PM TSTM WND DMG ETHRIDGE 35.32N 87.30W
07/05/2012 LAWRENCE TN EMERGENCY MNGR
ROOF DAMAGE AND POWER LINES AND TREES DOWN IN ETHRIDGE.
0517 PM TSTM WND DMG ALLARDT 36.38N 84.88W
07/05/2012 FENTRESS TN TRAINED SPOTTER
ROOF DAMAGE TO A FURNITURE STORE AND TREES DOWN.
0530 PM TSTM WND DMG ALGOOD 36.20N 85.45W
07/05/2012 PUTNAM TN TRAINED SPOTTER
TREES DOWN AND BLOCKING ROAD. WINDS EST AT 45 MPH.
&&
31Local storm report, Jul 5, 6:49 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
649 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 2 E SPARTA 35.93N 85.44W
07/05/2012 WHITE TN LAW ENFORCEMENT
TREES DOWN.
0530 PM TSTM WND DMG COOKEVILLE 36.16N 85.51W
07/05/2012 PUTNAM TN LAW ENFORCEMENT
TREES DOWN COUNTY WIDE.
0630 PM HAIL 3 W MURFREESBORO 35.85N 86.45W
07/05/2012 E1.00 INCH RUTHERFORD TN TRAINED SPOTTER
1 INCH HAIL AND TREES DOWN. HAIL COVERING GROUND.
&&
21The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:17 PM CDT | Special Weather Statement | OHX | Wilson | 58 min |
| Jul 4, 7:20 PM CDT | Special Weather Statement | OHX | Perry | 55 min |
| Jul 5, 3:20 AM CDT | Heat Advisory | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 30 more | 64 hr |
| Jul 5, 4:07 PM CDT | Special Weather Statement | OHX | Robertson | 38 min |
| Jul 5, 4:08 PM CDT | Special Weather Statement | OHX | Montgomery | 37 min |
| Jul 5, 4:12 PM CDT | Special Weather Statement | OHX | Giles, Lawrence | 33 min |
| Jul 5, 4:19 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 41 min |
| Jul 5, 4:22 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 23 min |
| Jul 5, 4:24 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Pickett | 51 min |
| Jul 5, 4:44 PM CDT | Special Weather Statement | OHX | Fentress | 31 min |
| Jul 5, 4:48 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 26 min |
| Jul 5, 4:54 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence | 25 min |
| Jul 5, 4:54 PM CDT | Severe Thunderstorm Warning | OHX | Fentress | 36 min |
| Jul 5, 5:00 PM CDT | Special Weather Statement | OHX | Wayne | 45 min |
| Jul 5, 5:07 PM CDT | Special Weather Statement | OHX | Bedford, Marshall, Rutherford | 53 min |
| Jul 5, 5:10 PM CDT | Special Weather Statement | OHX | Overton | 35 min |
| Jul 5, 5:15 PM CDT | Special Weather Statement | OHX | Coffee | 90 min |
| Jul 5, 5:26 PM CDT | Special Weather Statement | OHX | Cannon | 34 min |
| Jul 5, 5:28 PM CDT | Special Weather Statement | OHX | Marshall | 32 min |
| Jul 5, 5:36 PM CDT | Special Weather Statement | OHX | Coffee | 24 min |
| Jul 5, 5:36 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Rutherford, Wilson | 39 min |
| Jul 5, 5:38 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee | 37 min |
| Jul 5, 5:45 PM CDT | Special Weather Statement | OHX | Putnam, White | 60 min |
| Jul 5, 5:47 PM CDT | Special Weather Statement | OHX | Warren | 28 min |
| Jul 5, 5:52 PM CDT | Severe Thunderstorm Warning | OHX | Warren | 23 min |
| Jul 5, 6:03 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 27 min |
| Jul 5, 6:07 PM CDT | Special Weather Statement | OHX | Maury | 38 min |
| Jul 5, 6:07 PM CDT | Severe Thunderstorm Warning | OHX | Coffee | 23 min |
| Jul 5, 6:09 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 36 min |
| Jul 5, 6:12 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Williamson | 18 min |
| Jul 5, 6:14 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee | 31 min |
| Jul 5, 6:14 PM CDT | Severe Thunderstorm Warning | OHX | Van Buren, Warren, White | 46 min |
| Jul 5, 6:16 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Wilson | 44 min |
| Jul 5, 6:17 PM CDT | Severe Thunderstorm Warning | OHX | Warren | 28 min |
| Jul 5, 6:23 PM CDT | Severe Thunderstorm Warning | OHX | Van Buren, Warren | 55 min |
| Jul 5, 6:24 PM CDT | Special Weather Statement | OHX | Maury | 36 min |
| Jul 5, 6:29 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 31 min |
| Jul 5, 6:31 PM CDT | Special Weather Statement | OHX | Cannon, DeKalb | 59 min |
| Jul 5, 6:34 PM CDT | Special Weather Statement | OHX | Coffee | 26 min |
| Jul 5, 6:46 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Warren | 40 min |
| Jul 5, 6:47 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Wilson | 28 min |
| Jul 5, 6:49 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Williamson | 26 min |
| Jul 5, 6:55 PM CDT | Severe Thunderstorm Warning | OHX | Wilson | 23 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.